# SDR USAA2012110800001

- Difficulty date: November 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 59,729 hours, 22,929 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH MARKING MISSING AT R2 DOOR.  MAINTENANCE INSTALLED ESCAPE PATH EXIT ARROW AND STRIPS AS REQUIRED.
